| Model Number |
N/A |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported rn went to prime picc and the saline came flying out of end - they noticed the hub had a huge crack/missing lip.Noticed prior to placement.No patient impact.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not received.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a broken luer connector is confirmed; however, the root cause could not be determined.The product returned for evaluation was a 5fr dual lumen powerpicc solo with an inlaid 3cg stylet and t-lock assembly attached.The stylet was threaded through the red luer however, the luer thread was broken.Pieces of the red luer were stuck in the luer of the t-lock assembly.The cause of the broken luer connector could not be determined.However, over-tightening connectors, chemical exposure, or storage conditions may have contributed.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description